Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 7, 2010, 6:12 PM CDT for Lee County, Phillips County, St. Francis County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2010, 6:12 PM CDT (23:12 UTC)
- Expired
- Apr 7, 2010, 7:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, AR, Phillips County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 1:55 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS54 KMEG 072312
SVRMEG
ARC077-107-123-080000-
/O.NEW.KMEG.SV.W.0039.100407T2312Z-100408T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT WED APR 7 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEE COUNTY IN EASTERN ARKANSAS...
NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 700 PM CDT
* AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
GARRET GROVE TO 9 MILES SOUTHWEST OF MORO TO 18 MILES WEST OF
MARVELL...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
BRINKLEY TO 10 MILES NORTHEAST OF HOLLY GROVE TO HOLLY GROVE...AND
MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
CITY...MADISON...MARIANNA...MARVELL...PALESTINE...WEST HELENA AND
ST FRANCIS NATIONAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3514 9057 3500 9054 3454 9059 3448 9105
3473 9106 3473 9110 3474 9111 3487 9110
3488 9112 3490 9112
TIME...MOT...LOC 2312Z 234DEG 42KT 3484 9110 3469 9104
3454 9122
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:30 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 7, 3:30 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
330 PM CDT WED APR 7 2010
.DISCUSSION...
COLD FRONT CURRENTLY STRETCHES FROM ST. LOUIS TO LITTLE ROCK.
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER CENTRAL
ARKANSAS AND MOVING INTO EASTERN ARKANSAS AT THIS TIME . THESE SHOWERS
AND STORMS ARE DEVELOPING RIGHT ALONG THE FRONT. ADDITIONAL
DEVELOPMENT SHOULD CONTINUE TO OCCUR OVER THE NEXT COUPLE OF HOURS
AS PEAK DAYTIME HEATING WILL PROVIDE A MOIST UNSTABLE AIRMASS FOR
THE STORMS TO INITIATE. EXPECT SOME STORMS TO BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER CAN/T
RULE OUT AN ISOLATED TORNADO. EVENTUALLY WHATEVER STORMS ARE ONGOING
WILL MERGE INTO A LINE DURING THE EVENING HOURS. THE SEVERE THREAT
WILL GRADUALLY DIMINISH AFTER SUNSET AS WE LOSE INSTABILITY.
ALSO...STRONG WINDS AHEAD OF THE FRONT SHOULD DIE DOWN OVER THE NEXT
HOUR OR TWO. WILL KEEP WIND ADVISORY GOING FOR NOW. COOLER AIR WILL
FILTER IN BEHIND THE FRONT LATER THIS EVENING. IN ADDITION...SOME CLEARING
COULD COME BEHIND THE FRONT ACROSS EASTERN ARKANSAS AFTER MIDNIGHT.
LOWS WILL RANGE FROM AROUND 50 DEGREES ACROSS NORTHEAST ARKANSAS TO
AROUND 60 DEGREES ACROSS PORTIONS OF NORTHEAST MISSISSIPPI.
LINGERING SHOWERS COULD CONTINUE INTO THURSDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND PORTIONS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. OTHERWISE...SFC HIGH PRESSURE WILL BEGIN TO BUILD
INTO THE CWA. ANY CLEARING THAT OCCURRED BEHIND THE FRONT WILL
QUICKLY FILL IN AS STRATO-CU DEVELOPS OVER THE AREA. IN
FACT...EASTERN AREAS WILL LIKELY STAY MOSTLY CLOUDY. HIGHS WILL BE
MUCH COOLER WITH READINGS IN THE LOWER TO MID 60S.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...SFC HIGH PRESSURE WILL SIT
OVER THE MIDSOUTH. EXPECT MAINLY MOSTLY CLEAR SKIES ALTHOUGH SOME
STRATOCU COULD DEVELOP ON FRIDAY. LOWS WILL REMAIN CHILLY WITH
READINGS IN THE MID 30S TO MID 40S. WILL NEED TO MONITOR FOR
POTENTIAL FROST/FREEZE ADVISORIES/WARNINGS THURSDAY NIGHT AND
POSSIBLY AGAIN FRIDAY NIGHT ESPECIALLY FOR PORTIONS OF WEST
TENNESSEE. HIGHS ON FRIDAY WILL BE IN THE MID 60S TO AROUND 70
DEGREES.
THE WEEKEND...SFC HIGH PRESSURE WILL SHIFT EAST AS AN UPPER LEVEL
RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE MIDSOUTH. THIS WILL
ALLOW WARMER TEMPERATURES TO RETURN TO THE AREA. HIGHS WILL BE IN THE
70S WITH LOWS IN THE 40S AND 50S.
MONDAY THROUGH THE END OF THE FORECAST PERIOD...UPPER RIDGE WILL
REMAIN OVER THE MIDSOUTH. THIS WILL KEEP CONDITIONS WARM AND DRY.
HIGHS WILL BE IN THE 70S POSSIBLY REACHING INTO THE LOWER 80S WITH LOWS IN
THE 50S.
KRM
&&
.AVIATION...
18Z TAF CYCLE
GUSTY SOUTH WINDS WILL CONTINUE THIS AFTERNOON AHEAD OF A COLD
FRONT AND VEER NORTHWEST AROUND 10-12 KTS AFTER FRONTAL PASSAGE.
VFR CEILINGS EXPECTED TO DROP DOWN TO MVFR MAINLY AFTER 08/00Z AS
WRAP AROUND MOISTURE ASSOCIATED WITH AN UPPER LEVEL LOW BEGINS TO
MOVE INTO TAF SITES AFTER FRONTAL PASSAGE. CEILINGS WILL
EVENTUALLY RISE BACK UP TO VFR AFTER 08/14Z. AS OF 18Z TAF
ISSUANCE...CONVECTION IS SLOWLY BEGINNING TO DEVELOP ACROSS
ARKANSAS/EAST TEXAS...THINK BEST TIMING FOR ARRIVAL OF STRONGER
SHOWERS AND THUNDERSTORMS MAY BE BETWEEN 07/22Z-08/00Z AT
JBR...07/23Z-08/01Z AT MEM...08 /00Z- 08Z AT MKL...AND
08/02Z-08/04Z AT TUP.
CJC
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 53 62 43 68 / 90 10 0 0
MKL 54 61 35 65 / 100 10 0 0
JBR 50 60 39 67 / 60 10 0 0
TUP 58 64 40 67 / 100 30 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-DESOTO-
LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
FAYETTE-GIBSON-HAYWOOD-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
WEAKLEY.
&&Hazardous weather outlook, Apr 7, 3:40 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 340 PM CDT WED APR 7 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 340 PM CDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE MID-SOUTH. A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE MIDSOUTH MAINLY THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO INCREASED RISK OF FLASH FLOODING. A WIND ADVISORY HAS BEEN ISSUED FOR EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...EXTREME WEST TENNESSEE AND NORTHWEST MISSISSIPPI THROUGH 7 PM CDT. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED THIS AFTERNOON ACROSS THE ADVISORY AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH PRESSURE WILL BUILD OVER THE MIDSOUTH THURSDAY THROUGH SATURDAY. CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S ACROSS PORTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI FRIDAY MORNING AND POSSIBLY AGAIN SATURDAY MORNING. FROST MAY DEVELOP IN THESE LOCATIONS AS A RESULT. FROST ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. KRM
In the hours before
Local storm report, Apr 7, 4:59 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
&&
MHRLocal storm report, Apr 7, 5:03 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
503 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
&&
MHRLocal storm report, Apr 7, 5:08 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
508 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
&&
MHRLocal storm report, Apr 7, 5:18 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
&&
MHRLocal storm report, Apr 7, 5:32 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
0528 PM FLASH FLOOD JONESBORO 35.82N 90.69W
04/07/2010 CRAIGHEAD AR EMERGENCY MNGR
2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
CITY.
&&
MHRSpecial weather statement, Apr 7, 5:45 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 545 PM CDT WED APR 7 2010 ARZ009-018-026-028-MOZ113-115-072315- CRAIGHEAD AR-MISSISSIPPI AR-CLAY AR-GREENE AR-DUNKLIN MO-PEMISCOT MO- 545 PM CDT WED APR 7 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 615 PM CDT FOR... SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS... NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... EASTERN GREENE COUNTY IN EASTERN ARKANSAS... NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED FROM 5 MILES WEST OF KENNETT TO 3 MILES SOUTHEAST OF MONETTE AT 545 PM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN...GREENE...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE... CARUTHERSVILLE...GOSNELL...HAYTI...KENNETT...LEACHVILLE...MANILA... MARMADUKE...MONETTE...SENATH AND STEELE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:30 AM CDT | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 8 hr |
| Apr 7, 2:41 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 49 min |
| Apr 7, 3:19 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence | 41 min |
| Apr 7, 4:01 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 44 min |
| Apr 7, 4:15 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 45 min |
| Apr 7, 4:23 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 37 min |
| Apr 7, 4:39 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 2 hr |
| Apr 7, 5:05 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Poinsett | 3 hr |
| Apr 7, 5:14 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 46 min |
| Apr 7, 5:23 PM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett | 3 hr |
| Apr 7, 6:25 PM CDT | Flash Flood Warning | MEG | Crittenden, Mississippi | 3 hr |
| Apr 7, 6:57 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.